Asymptotic Behaviors of the Eigenvalues of Schrödinger Operator with Critical Potential
Xiaoyao Jia,
Yan Zhao and
Haoyu Zhai
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We study the asymptotic behaviors of the discrete eigenvalue of Schrödinger operator with We obtain the leading terms of discrete eigenvalues of when the eigenvalues tend to 0. In particular, we obtain the asymptotic behaviors of eigenvalues when has singularity at .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/170397.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/170397.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:170397
DOI: 10.1155/2014/170397
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().